Hello everyone, I been suffering from depression for quite some time. I was off and on celexa for about a year. I hated how it made me feel and caused me to gain weight. I heard a lot of good reviews about wellbutrin. I'm on day 4. I just want to know everyone's experience on it. Day 2 I laid in bed and just kept crying and thinking of so much. Day 3 I didn't want to eat and just had some energy and my face kept itching. I also felt scared to sleep. Today I feel so tired and just want to eat. I been in bed all day. I really hope this works for me. I never want to do anything. I hate that I had gained weight from the celexa. I need to get my life back on track. I want the old me back. There's days were I have to force myself to get out of bed. It's affecting my relationship as well. Fingers crossed!
Going to have to be patient and give this medication time to work. I have found it very useful in the treatment of my depression and anxiety and have for many, many years. It is going to take upwards of a month or so to reach therapeutic levels, but you may begin to feel better before then. If the itching continues, please let the doctor know.
I had been on Wellbutrin 75 to 150 mg per day IR, SR and XL all generic. It did work for me. The longest was 10 years. I found that I had more side effects from some of the generics. But not everyone is the same.There may be many variables, too low or high a dose, generic, it may be one or many of the ingredients that are added to the generic brands that could be causing the itching. It could also be that you are having withdrawal symptoms if you did not titrate off the Celexa.
There are several manufacturers that make generic Wellbutrin. Sorry to say that it is trial and error. From my personal opinion, if one can afford the brand name (Your doc has to prescribe 'brand name') it can be a safer bet. I did my best on the brand name and due to cost had to take generic. The first 2-4 weeks on antidepressants are usually the hardest.
Summerlove21; Don't worry sometimes it seems like forever then all of a sudden you wake up one day and feel many benefits and very few side effects. I have used the brand name and many different generics and can't justify the price difference by law the generic and brand name have got to be between 3.5 and 4% of the active ingredients it's the binders or inert ingredients that some people have problems with and that is getting better all the time.normally the first week or two may be the worse for side effects or also your symptoms increase some but this goes away fast enough just try and take it about the same time each day to hold your steady blood level which many any time after the 2 to 3 weeks you start to feel benefits but to get the true full blood level it is 6 to 8 weeks.But as you said there are also many people in just a short time already feel better.So you just can't tell until you take it. as far as weight goes most seem to stay where they are or loose some.and in the mean time stay Positive and know you well get better. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2009 • 73 answers
Posted 13 Apr 2011 • 2 answers
Posted 20 Apr 2015 • 1 answer
Posted 25 Oct 2015 • 3 answers
Posted 7 Nov 2016 • 1 answer